Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 112, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 26, 2016, 11:07 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2016, 11:07 PM EDT (03:07 UTC)
- Expired
- Jun 26, 2016, 11:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 107 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:08 PM EDT | TSTM WND GST 49 | Kcmh Port Columbus Apt, OH | |
| Jun 26, 11:15 PM EDT | TSTM WND DMG | 5 Ne Gahanna, OH | NUMEROUS LARGE BRANCHES AND A FEW TREES DOWN IN NEW ALBANY, OH. ONE TREE IS BLOCKING REYNOLDSBURG-NEW ALBANY ROAD AND FENWAY ROAD. PHOTO SENT ON SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. CORRECTED FOR TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1723 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
490 WUUS51 KILN 270307 SVRILN OHC045-049-089-270330- /O.NEW.KILN.SV.W.0112.160627T0307Z-160627T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1107 PM EDT SUN JUN 26 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO... NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO... SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO... * UNTIL 1130 PM EDT. * AT 1107 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GAHANNA... MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... COLUMBUS...WESTERVILLE...REYNOLDSBURG...GAHANNA...PICKERINGTON... BEXLEY...PATASKALA...MINERVA PARK...EASTON...SUMMIT STATION... BEECHWOOD TRAILS...WHITEHALL...ETNA...NEW ALBANY...JERSEY... KIRKERSVILLE...ALEXANDRIA...BRICE... HUBER RIDGE AND STATE ROUTE 310 AT STATE ROUTE 161. THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 102 AND 123. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3994 8298 4012 8296 4013 8258 3987 8259 TIME...MOT...LOC 0307Z 275DEG 24KT 4002 8288 HAIL...<.75IN WIND...60MPH $$
2 follow-up statements
345 WWUS51 KILN 270316 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1116 PM EDT SUN JUN 26 2016 OHC045-049-089-270330- /O.CON.KILN.SV.W.0112.000000T0000Z-160627T0330Z/ FRANKLIN OH-FAIRFIELD OH-LICKING OH- 1116 PM EDT SUN JUN 26 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR NORTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES... AT 1116 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SUMMIT STATION...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... COLUMBUS...REYNOLDSBURG...GAHANNA...PICKERINGTON...PATASKALA... SUMMIT STATION...BEECHWOOD TRAILS...WHITEHALL...ETNA...NEW ALBANY... JERSEY...KIRKERSVILLE...ALEXANDRIA...BRICE... STATE ROUTE 310 AT STATE ROUTE 161 AND STATE ROUTE 158 AT STATE ROUTE 204. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3993 8290 4009 8287 4013 8258 3987 8259 TIME...MOT...LOC 0316Z 275DEG 24KT 4001 8280 HAIL...<.75IN WIND...60MPH $$
703
WWUS51 KILN 270330
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1130 PM EDT SUN JUN 26 2016
OHC045-049-089-270340-
/O.EXP.KILN.SV.W.0112.000000T0000Z-160627T0330Z/
FRANKLIN OH-FAIRFIELD OH-LICKING OH-
1130 PM EDT SUN JUN 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES WILL EXPIRE
AT 1130 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3993 8290 4009 8287 4013 8258 3987 8259
TIME...MOT...LOC 0328Z 275DEG 24KT 4001 8280
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 10:44 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 26, 10:44 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1044 PM EDT SUN JUN 26 2016 .SYNOPSIS... A weak cold front will push east across the area tonight and early Monday. An upper level trough will cross the Great Lakes on Tuesday and could spark a shower with the cold air being funnelled into the region. High pressure will then settle over the Upper Midwest and bring in drier and cooler air through mid week. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Convection is on a slow weakening trend and has slowed forward movement. Recent HRRR and RAP runs have captured this trend and suggest that it will continue with precipitation diminishing in situ overnight. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... Somewhat drier and cooler air on northwest flow will be found behind the frontal passage Monday. While some dewpoints along and south of the Ohio River will remain in the upper 60s and lower 70s during the day, they should drop off to the mid 60s overnight, and be the lower limit of overnight low temperatures. Dewpoints will drop off later Tuesday as an upper level trough crosses the northern Ohio Valley. The colder air behind it necessitated the inclusion of a possible shower in the afternoon. Cloud cover and cooler air with these potential showers will hold max temps to within a few degrees of 80. Any showers will probably be more like passing sprinkles and should not significantly affect any activities in the region. The true cold and drier push of air comes in behind the upper trough Tuesday evening. Dewpoints in the 50s will let overnight lows drop into the 50s. The shower and thunderstorm chance will then persist across our southern and southeast areas into monday until the front pushes south of the area through the afternoon. Highs on Monday will be a bit cooler with highs in the mid to upper 80s. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... Period begins with high pressure centered over Illinois. The high will provide dry weather and below normal temperatures on Wednesday as highs will only make the upper 70s. The high will work east up the Ohio Valley Wednesday night into Thursday, keeping the region dry, but a little warmer as highs push into the lower 80s. Extended models have sped up the cdfnt for the end of the week. Yesterday they had it reaching the fa on Saturday. Now both the 12Z GFS and ECMWF bring it and an area of QPF through the fa on Friday. Added chance PoPs of showers and thunderstorms for Friday. GFS and ECMWF agree in placing the front around the Ohio River by 12Z. Srn sections will have a chance of convection for Saturday. By Sunday another high will bring drier conditions. High temperatures over the weekend will remain in the lower 80s. && .AVIATION /03Z MONDAY THROUGH FRIDAY/... Convection will impact KCMH/KLCK and perhaps KILN as well early in the period. After storms end there will be a several hour lag before a wind shift moves through. Visibilities will likely drop at KLUK in mist/fog. Not completely out of the question that could briefly happen elsewhere, although too low to include in the TAFs. Drier air will work in after 12z with only mid to high clouds which will clear late in the period. OUTLOOK...No significant weather expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM... SHORT TERM...Franks LONG TERM...Sites AVIATION...
Hazardous weather outlook, Jun 26, 4:34 PM EDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 434 PM EDT SUN JUN 26 2016 INZ050-058-059-066-073-074-OHZ026-034-035-042>045-051-052-060-061- 070-272045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-PREBLE- MONTGOMERY-BUTLER- 434 PM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A WARM AND HUMID AIRMASS WILL RESULT IN HEAT INDICES IN THE UPPER 90S THIS AFTERNOON AND EARLY EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP AND CROSS THE REGION WITH A COLD FRONT TONIGHT. A FEW OF THE STORMS MAY APPROACH SEVERE LIMITS THIS EVENING WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ075-080-KYZ089>100-OHZ046-053>056-062>065-071>074-077>082-088- 272045- OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DELAWARE-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 434 PM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A WARM AND HUMID AIRMASS WILL RESULT IN HEAT INDICES IN THE UPPER 90S THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 8:41 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 841 PM EDT SUN JUN 26 2016 OHZ043-044-051-052-270115- LOGAN OH-MIAMI OH-SHELBY OH-CHAMPAIGN OH- 841 PM EDT SUN JUN 26 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MIAMI... NORTHWESTERN CHAMPAIGN...SOUTHEASTERN SHELBY AND SOUTHERN LOGAN COUNTIES UNTIL 915 PM EDT... AT 841 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SIDNEY TO NEAR COVINGTON...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... SIDNEY...PIQUA...WEST LIBERTY...DE GRAFF...QUINCY...FLETCHER... VALLEY HI...LOCKINGTON...PLATTSVILLE...CARYSVILLE...SPRINGHILLS... POLO...KISER LAKE STATE PARK...ROSEWOOD...BALLOU...EAST LIBERTY... PICKRELLTOWN AND PEMBERTON. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 81 AND 91. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 4034 8355 4012 8409 4014 8443 4029 8417 TIME...MOT...LOC 0041Z 259DEG 20KT 4025 8406 4015 8436
Special weather statement, Jun 26, 9:00 PM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT SUN JUN 26 2016
OHZ046-055-270130-
FRANKLIN OH-DELAWARE OH-
900 PM EDT SUN JUN 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL FRANKLIN
AND DELAWARE COUNTIES UNTIL 930 PM EDT...
AT 900 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR POWELL TO WORTHINGTON...MOVING NORTHEAST AT 20
MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...WORTHINGTON...POWELL...
SUNBURY...ASHLEY...POLARIS...SHAWNEE HILLS...GALENA...BELLEPOINT...
ALUM CREEK STATE PARK...KILBOURNE...LEONARDSBURG...STRATFORD...
LEWIS CENTER...INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...
CENTER VILLAGE AND COLUMBUS ZOO.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 120 AND 139.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4041 8293 4036 8293 4035 8287 4019 8276
4018 8276 4006 8313 4012 8317 4024 8317
4042 8300
TIME...MOT...LOC 0100Z 238DEG 17KT 4022 8313 4009 8304Special weather statement, Jun 26, 9:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EDT SUN JUN 26 2016
OHZ046-055-056-270200-
LICKING OH-FRANKLIN OH-DELAWARE OH-
927 PM EDT SUN JUN 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
FRANKLIN...SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES
UNTIL 1000 PM EDT...
AT 927 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF SPARTA TO NEAR WESTERVILLE...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...WESTERVILLE...GAHANNA...JOHNSTOWN...SUNBURY...
MINERVA PARK...EASTON...NEW ALBANY...JERSEY...GALENA...ALEXANDRIA...
HARTFORD...HUBER RIDGE...STATE ROUTE 310 AT STATE ROUTE 161...
US ROUTE 62 AT STATE ROUTE 661...OLIVE GREEN...
FREDONIA AND CENTER VILLAGE.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 135 AND 138.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4008 8253 4002 8296 4036 8290 4035 8275
4028 8275 4026 8248
TIME...MOT...LOC 0127Z 249DEG 23KT 4035 8283 4009 8288Special weather statement, Jun 26, 9:55 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
955 PM EDT SUN JUN 26 2016
OHZ056-270230-
LICKING OH-
955 PM EDT SUN JUN 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LICKING COUNTY
UNTIL 1030 PM EDT...
AT 955 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CENTERBURG TO NEAR PATASKALA...MOVING NORTHEAST
AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
NEWARK...GRANVILLE...PATASKALA...JOHNSTOWN...UTICA...
GRANVILLE SOUTH...SUMMIT STATION...BEECHWOOD TRAILS...JERSEY...
ALEXANDRIA...HARTFORD...ST.
LOUISVILLE...PURITY...STATE ROUTE 310 AT STATE ROUTE 161...US ROUTE 62
AT STATE ROUTE 661 AND FREDONIA.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4009 8233 4000 8276 4028 8274 4027 8248
4025 8248 4024 8230
TIME...MOT...LOC 0155Z 236DEG 28KT 4028 8267 4003 8271Local storm report, Jun 26, 10:01 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD 6 NW KENTON 40.70N 83.68W
06/26/2016 HARDIN OH LAW ENFORCEMENT
10000 BLOCK OF TOWNSHIP ROAD 90 CLOSED BECAUSE OF HIGH
WATER. PART OF THE ROAD WASHED OUT AND ROCKS HAVE BEEN
PUT DOWN. ROAD IS SCHEDULED TO OPEN TOMORROW MORNING.
&&
JGIBSONSpecial weather statement, Jun 26, 11:02 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1102 PM EDT SUN JUN 26 2016 OHZ055-056-065-270330- LICKING OH-FRANKLIN OH-FAIRFIELD OH- 1102 PM EDT SUN JUN 26 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LICKING... NORTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES UNTIL 1130 PM EDT... AT 1101 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER BEXLEY... MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... COLUMBUS...WESTERVILLE...REYNOLDSBURG...GAHANNA...PICKERINGTON... BEXLEY...PATASKALA...GROVEPORT...MINERVA PARK...EASTON... SUMMIT STATION...BEECHWOOD TRAILS...WHITEHALL...ETNA...NEW ALBANY... OBETZ...JERSEY...BRICE... HUBER RIDGE AND STATE ROUTE 310 AT STATE ROUTE 161. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 IN OHIO BETWEEN MILE MARKERS 100 AND 119. I-71 IN OHIO BETWEEN MILE MARKERS 104 AND 105...AND BETWEEN MILE MARKERS 107 AND 113...AND NEAR MILE MARKER 119. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3990 8302 4012 8298 4013 8264 3984 8267 TIME...MOT...LOC 0301Z 275DEG 24KT 3999 8291
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jun 26, 8:37 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| Jun 26, 8:41 PM EDT | Special Weather Statement | ILN | Shelby | 34 min |
| Jun 26, 9:00 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Jun 26, 9:27 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 26, 9:55 PM EDT | Special Weather Statement | ILN | Licking | 35 min |
| Jun 26, 11:02 PM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jun 26, 11:31 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jun 26, 11:40 PM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jun 26, 11:45 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 30 min |
| Jun 27, 12:17 AM EDT | Special Weather Statement | ILN | Hocking | 28 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.